Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Semi-prime rings


Author: R. E. Johnson
Journal: Trans. Amer. Math. Soc. 76 (1954), 375-388
MSC: Primary 09.1X
DOI: https://doi.org/10.1090/S0002-9947-1954-0062715-3
MathSciNet review: 0062715
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. H. McCoy, Prime ideals in general rings, Amer. J. Math. vol. 71 (1949) pp. 823-833. MR 0032590 (11:311c)
  • [2] M. Nagata, On the theory of radicals in a ring, J. Math. Soc. Japan vol. 3 (1951) pp. 330-344. MR 0047619 (13:902j)
  • [3] J. Levitzki, Prime ideals and the lower radical, Amer. J. Math. vol. 73 (1951) pp. 25-29. MR 0038953 (12:474c)
  • [4] J. Dieudonné, Les idéaux minimaux dans les anneaux associatifs, Proceedings of the International Congress of Mathematicians 1950, pp. 44-48. MR 0044508 (13:427b)
  • [5] P. Jaffard, Détermination de certains anneaux, C. R. Acad. Sci. Paris vol. 229 (1949) pp. 805-806. MR 0032588 (11:311a)
  • [6] N. Jacobson, The radical and semi-simplicity for arbitrary rings, Amer. J. Math. vol. 67 (1945) pp. 300-320. MR 0012271 (7:2f)
  • [7] R. E. Johnson, Prime rings, Duke Math. J. vol. 18 (1951) pp. 799-809. MR 0045696 (13:618d)
  • [8] -, Representations of prime rings, Trans. Amer. Math. Soc. vol. 74 (1953) pp. 351-357. MR 0053917 (14:839f)
  • [9] -, The imbedding of a ring as an ideal in another ring, Duke Math. J. vol. 20 (1953) pp. 569-574. MR 0058579 (15:391d)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 09.1X

Retrieve articles in all journals with MSC: 09.1X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1954-0062715-3
Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society